# SDR CALA2025120411775

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N68807
- Make and model: Boeing 737924ER
- Aircraft serial: 42819
- Aircraft time: 37,584 hours, 13,764 cycles
- System (JASC): 2760 · Drag Control System
- Part: Valve
- Part number: 388052
- Part serial: 5146A
- Condition: Faulted
- Location: Zone 100
- Part time: 37,581 hours, 13,763 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OVERWEIGHT LANDING. ESTIMAETED LDG WEIGHT 167.3. NO HARD TOUCH DOWN OR LANDING ROLL ISSUES.   AFTER TAKEOFF, GEAR HANDLE WOULD NOT GO UP. CREW PULLED OVERRIDE LEVER & GEAR RETRACTED WITH NO WARNINGS. CREW CONT CLIMB & AS ACFT ACCELERATED FLAPS RETRACTED.  AT FLAPS UP, TAKE OFF AURAL WARNING SOUNDED WITH RED WARNING LIGHT ILLUMINATED. IAW CHKLIST, CREW PULLED BREAKER WHICH TURNED OFF SOUND BUT WARNING LIGHT REMAINED.  AIR TURNBACK, PERFORMED NORMAL LANDING.  ON TAXI, PSEU LIGHT CAME ON.  FLT CREW RECORDED LANDING NOT HARD ON MAIN & NOSE GEARS, SO NO FURTHER INSP NEEDED IAW AMM 05-51-35, STEP B1A.  R & R GRND SPOILER INTERLOCK VALVE & GRND SPOILER INTERLOCK CONTROL CABLE IAW AMM 27-62-51-000-801, AMM 27-62-61-000-801, AMM 27-62-51-400-801, & AMM 27-62-61-400-801. OPS CHECK ON VALVE & CONTROL CABLE ALL PASSED.
